Has anyone take Apri birth control pill?

Question

Has anyone take Apri birth control pill? I just started in Nov. 2014 and I have gained 30 lbs. Im pretty active, I do not eat super healthy but I do not eat horriblr. More chicken than beef

in progress 0
Jennifer 2 years 0 Answers 485 views 0

Answers ( No )

  1. It could just be that you are getting older making it harder for any weight to come off than what you were used to before…

  2. I would recommend the copper IUD if you are looking for a very reliable form of birth control with minimal side effects.

  3. I know about the diet thing, I competed before but I also know my body. I'm going to talk to my dr though. I didn't want to have permanent birth control because that's like final no return even though my daughter is 14. Its so many options but I really don't want to deal with the side affect of contraceptives I didn't know about, which is why I opted for the pill. I'm going to tall to my dr though cause it's just not right

  4. Try 5. And change your diet before you do anything else.

  5. 3 times a week.

  6. It doesn't make you gain weight by itself. How often do you exercise? Losing weight is not all about exercise either. It's 80% diet, 20% exercise. The diet is very important.

  7. Myyy breast, waist, ass hips. Yes

  8. Sorry, I was a little confused.
    Yes, weight gain is common with the depo shot. With other methods, maintaining a healthy diet should ensure no weight gain. Well, there may be some weight gain due to breast enlargement – have your breasts got bigger?

  9. You, I thought we were taking about my question

  10. Jennifer Ervin, who are you talking to?

  11. I gained weight with that. The only pill I remember taking was yaz and that's before they discontinue because of people having aneurysms. I did not gain weight with that

  12. Ive been on that too back in the 90's

  13. The only hormonal contraceptive that directly causes weight gain is the depo shot.
    http://www.nature.com/news/2006/060125/full/news060123-4.html

  14. I have a personal trainer. I exercise eat fruit. This is not my first rodeo with contraceptives. I'm 37. I believe contraceptives make you gain weight. I will talk to my doctor. I wanted to know if other people experience this issue with this pill.

  15. The pill does not make you gain weight. It can increase appetite, but it is your responsibility to exercise self-control and maintain a healthy lifestyle. If it concerns you, I would suggest paying more attention to your lifestyle. Start with little things, like replacing a bag of crisps with an apple.

Leave an answer

Browse
Browse

Captcha Click on image to update the captcha .